# SDR DALA1106770198

- Difficulty date: January 10, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 61,633 hours, 8,872 cycles
- System (JASC): 5751 · Ailerons
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AILERON ACCESS PANEL 556AB FOUND CRACKED.  COMPOSITE PREPREG HOT BOND REPAIR CARRIED OUT AT CRACKED AREA IAW SRM 57-60-01, REPAIR 1 AND SRM 51-70-05, FIG 6.
